# SDR 2005UALA00466

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SHEAR WEB DOUBLER IS CORRODED STA 1681, RBL 48-55.  REMOVED EXISTING REPAIR, REMOVED CORROSION INSTALLED DOUBLER REPAIR PER REO-G10512C AND SRM51-20-01
